Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Homological dimension of abelian groups over their endomorphism rings


Authors: Fred Richman and Elbert A. Walker
Journal: Proc. Amer. Math. Soc. 54 (1976), 65-68
DOI: https://doi.org/10.1090/S0002-9939-1976-0393279-2
MathSciNet review: 0393279
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: The projective dimension of an abelian group with torsion reduced part, as a module over its endomorphism ring, is determined. In particular, a group of projective dimension $ 2$ is exhibited.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0393279-2
Article copyright: © Copyright 1976 American Mathematical Society